# SDR 2003UALA00721

- Difficulty date: September 26, 2003
- Submitted: October 7, 2003
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 26,395 hours, 9,248 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Coffeemaker
- Condition: Failed
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD DUE TO ELECTRICAL ODOR IN CABIN.  REPLACED COFFEEMAKER M11 IN FORWARD GALLEY.
